# SDR AALA202210118888

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A300*
- Aircraft serial: 7301
- Aircraft time: 17,493 hours, 6,780 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIDDLE LAVATORY DOOR IS BINDING WONT OPEN AND CLOSE. MAINTENANCE ADJUSTED UPPER LATCH ON MIDDLE LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
